# SDR AWXA200500958

- Difficulty date: July 18, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 65494428
- Condition: Corroded
- Location: Zone 600 - Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CORROSION ON THE RT MLG STABILIZER BEAM, FORWARD ATTACH FITTING.  CORROSION WAS REMOVED IAW BOEING 737-300 SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS IAW BOEING 7 37-300 SRM 57-20-90-1 FIG 102.  MAINTENANCE REMOVED THE RT MLG STABILIZER BEAM, FORWARD ATTACH FITTING IAW BOEING 737-300 AMM 57-15-00-4.  PREPARED NEW ATTACH FITTING FOR INSTALLATION IAW BOEING 737-300 51-40-05.  INSTALLED NEW RT MLG STABILIZER BEAM, FORWARD ATTACH FITTING IAW BOEING 737-300 AMM 57-15-00-4 IAW BOEING 737-300 AMM 57-15-00-4.
